# SDR UHLA2014101400749

- Difficulty date: October 14, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 29,044 hours, 17,935 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB 11 CRACKED FWD OF MID SPAR.  REMOVED DAMAGE AND FABRICATED NEW REPAIR ANGLES.
